# SDR HEED95132

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tab Locknut
- Part number: 222040243001
- Condition: Seal Leak
- Location: M/R Xmsn
- Part time: 231 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  ORDERED NEW
